Georgios Papamikos: Yang-Baxter maps, integrable maps and generalisations

Datum objave: 6. 12. 2021
Seminar za matematično fiziko
torek
7
december
Ura:
14.00
ID: 2816212459 – Geslo: 667124
Tuesday, 7.12. 2021, at 14:15 via Zoom. More information on the seminar webpage https://chaos.fmf.uni-lj.si/

We present some solutions of the set-theoretic parametric Yang-Baxter equation. These solutions are birational maps with several invariants and a Lax representation[4]. We show that we can use these maps as building blocks in order to construct higher dimensional birational maps which have nice properties and we prove their integrability in the Liouville sense. These maps can be seen as higher dimensional generalisations of the famous integrable QRT maps [3], known as Adler’s Triad maps[1]. Finally, we discuss some new generalisations [2].

  • Georgios Papamikos: University of Essex

References [1] V. E. Adler, On a class of third order mappings with two rational invariants, preprint, arXiv:nlin/0606056v1 [2] S. Konstantinou-Rizos, G.Papamikos, Entwining Yang-Baxter maps related to NLS type equations, Journal of Physics A: Mathematical and Theoretical, 52, 2019 [3] G. R. W. Quispel, J. A. G. Roberts, C. J. Thompson, Integrable mappings and soliton equations II, Physica D: Nonlinear Phenomena34(1989), 183-192. [4] A. P. Veselov, Yang-Baxter maps and integrable dynamics, Physics Letters A314 (2003), 214 - 221.